# SDR DALA2025122809434

- Difficulty date: December 21, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 100,025 hours, 17,898 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1L SLIDE ARM LIGHT LENS MISSING ON SVC CK. "1L DOOR". CORRECTIVE ACTION: REPLACED 1L DOOR ARM LIGHT LENS ASSY. REF B767-400 AMM 52-73 REVERSED "M" PROCEDURES. (8385901)
